I've been on this drug for several years and two months ago developed diarrhea. I read this is one of the side effects.
I have been on Benicar -HCT. I have taken it since ths past September and have developed several very soft bowel movements daily, swollen and itching eye lids and lips, low back pain and elevation in Cholesterol I tossed the info sheet that comes with the medication and I am not certain if it was Benicar or HCT or HCT that causes the diarrhea. But the Benicar-HCT is stated to cause with the eyes and lips tirdness and change in cholesterol. I have not experienced any rash and have discontinued the use
- Diovan HCT Information for Consumers
- Diovan HCT Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan HCT (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2010 • 1 answer
Posted 21 Jan 2011 • 1 answer
Posted 29 Feb 2012 • 1 answer
Posted 5 Apr 2012 • 1 answer
Posted 21 Oct 2016 • 1 answer